RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 2, страницы 89–94 (Mi emj300)  

Short communications

Discreteness and estimates of spectrum of a first order difference operator

K. N. Ospanov

Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 13 Munaitpasov St, 010008 Astana, Kazakhstan

Аннотация: We investigated a minimal closed in the space $l_2$ first order nonsymmetric difference operator $L$. The matrix of zero order coefficients of $L$ may be an unbounded operator. The study of $L$ is motivated by applications to stochastic processes and stochastic differential equations. We obtained compactness conditions and exact with respect to the order two-sided estimates for $s$-numbers of the resolvent of $L$. Note that these estimates for $s$-numbers do not depend on the oscillations of the coefficients of $L$, in contrast to the case of a differential operator.

Ключевые слова и фразы: difference operator, coercive estimate, compactness of the resolvent, singular numbers.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан AP05131649/GF5
This work is partially supported by project AP05131649/GF5 of the Science Committee of the Ministry of Education and Science of the Republic of Kazakhstan and by the L.N. Gumilyov Eurasian National University Research Fund.


Полный текст: PDF файл (422 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 39A70, 47B39
Поступила в редакцию: 12.06.2017
Язык публикации: английский

Образец цитирования: K. N. Ospanov, “Discreteness and estimates of spectrum of a first order difference operator”, Eurasian Math. J., 9:2 (2018), 89–94

Цитирование в формате AMSBIB
\RBibitem{Osp18}
\by K.~N.~Ospanov
\paper Discreteness and estimates of spectrum of a first order difference operator
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 2
\pages 89--94
\mathnet{http://mi.mathnet.ru/emj300}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj300
  • http://mi.mathnet.ru/rus/emj/v9/i2/p89

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:37
    Полный текст:23
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019